MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND .014 FLOPPY 300 CM ( IC 300 ); WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND .014 FLOPPY 300 CM ( IC 300 ); WIRE, GUIDE, CATHETER
Catalog Number M003468150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during shaping of the guidewire tip, the tip broke.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The guidewire was examined and it was discovered that the guidewire was slightly bent at 3.0cm from its distal end.The guidewire was also slightly bent along its length.The guidewire platinum coil was examined and found to be within specifications.The guidewire was examined along its length and no other anomalies were observed.The guidewire outer diameter was checked and found to be within specifications.The guidewire ptfe coating was examined under magnification and no anomalies were observed with the polytetrafluoroethylene (ptfe) coating.During functional evaluation the guidewire torque was not smooth due to the bend on the guidewire.The cause for the observed bends and unsmooth torque and the relation to the reported and unconfirmed break issue could not be definitively determined because these were not initially reported.However, the guidewire distal end was intact (no break); the manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TRANSEND .014 FLOPPY 300 CM ( IC 300 )
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
MDR Report Key5676496
Report Number3004859241-2016-00003
Device Sequence Number16194920
Product Code DQX
UDI-Device Identifier08714729441748
UDI-Public(01)08714729441748(17)170716(10)18209343
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K022357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2017
Device Catalogue NumberM003468150
Device Lot Number18209343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/06/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/24/2016
Supplement Report FDA Received Date06/20/2016
08/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight61